Renormalization of the effective Lagrangian with spontaneous symmetry breaking: The SU(2) case
Yan QS(严其舒); Du DS(杜东生); Yan, QS; Du, DS
刊名PHYSICAL REVIEW D
2004
卷号69期号:8页码:85006
学科分类Astronomy & Astrophysics; Physics
DOI10.1103/PhysRevD.69.085006
通讯作者Chinese Acad Sci, Inst High Energy Phys, Beijing 100039, Peoples R China
文章类型Article
英文摘要We study the renormalization of the nonlinear effective SU(2) Lagrangian up to O(p(4)) with spontaneous symmetry breaking. The Stueckelberg transformation, the background field gauge, the Schwinger proper time and heat kernel method, and the covariant short distance expansion technology guarantee gauge covariance and incorporate the Ward (Slavnov-Taylor) identities in the calculations. A modified power counting rule is introduced to consistently estimate and control the contributions of higher loops and higher-dimension operators. The one-loop renormalization group equations of the effective couplings are provided and analyzed. We find that the difference between the results obtained from the direct method and the renormalization group equation method can be quite large when the Higgs scalar boson is far below its decoupling limit. The exact one-loop calculation of d(1) in the renormalizable SU(2) Higgs model is provided to understand such a difference. A better way of calculating at the one-loop level in the framework of the effective theory method is suggested.
类目[WOS]Astronomy & Astrophysics ; Physics, Particles & Fields
研究领域[WOS]Astronomy & Astrophysics ; Physics
原文出处查看原文
语种英语
WOS记录号WOS:000221277400067
引用统计
被引频次:3[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.ihep.ac.cn/handle/311005/240827
专题中国科学院高能物理研究所_理论物理室_期刊论文
作者单位中国科学院高能物理研究所
推荐引用方式
GB/T 7714
Yan QS,Du DS,Yan, QS,et al. Renormalization of the effective Lagrangian with spontaneous symmetry breaking: The SU(2) case[J]. PHYSICAL REVIEW D,2004,69(8):85006.
APA 严其舒,杜东生,Yan, QS,&Du, DS.(2004).Renormalization of the effective Lagrangian with spontaneous symmetry breaking: The SU(2) case.PHYSICAL REVIEW D,69(8),85006.
MLA 严其舒,et al."Renormalization of the effective Lagrangian with spontaneous symmetry breaking: The SU(2) case".PHYSICAL REVIEW D 69.8(2004):85006.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
9535.pdf(202KB)期刊论文作者接受稿开放获取CC BY-NC-SA浏览 请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[严其舒]的文章
[杜东生]的文章
[Yan, QS]的文章
百度学术
百度学术中相似的文章
[严其舒]的文章
[杜东生]的文章
[Yan, QS]的文章
必应学术
必应学术中相似的文章
[严其舒]的文章
[杜东生]的文章
[Yan, QS]的文章
相关权益政策
暂无数据
收藏/分享
文件名: 9535.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。